For the past year or so ive used shampoo as a lube to masterbate. Ive also maturbated to the point of rubbing it a little "raw" and the shampoo causing it to sting. About a month ago was when i noticed two dark red patches at the base of my penis head. There was never any pain other than a little tenderness rubbing the area. Since then ive stoped using the shampoo and when masturbating I avoid rubbing that area. I applied neosporin to the area for a couple days and then i noticed the areas had dry, flaky skin on them so i started applying a lotion. No more dry skin. I have concerns now because they havent gone away after a month of no use of the shampoo, ive noticed a couple smaller areas where the skin is red at the base of the head, my head at times tends to be a little tender and my veins seem to be a darker purple color on my shaft. I just want to know if im being a little paranoid (after all, it is a pretty important area) Should i give it more time? Use a specific cream/lotion for treatment?
You might go see a dermatologist. You might have developed an allergic reaction to something in the shampoo that is also in some of the items that you were using after the shampoo, or a bacterial infection. Take the shampoo along so the doc can see what its ingredients are.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.